# SDR AUS20020411

- Difficulty date: April 29, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Insert
- Part number: 4235530121
- Condition: Dislodged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE OIL BYPASS VALVE ATTACHMENT STUD INSERT PN 423-553-0121 (COMPLETE WITH BOLT) CAME LOOSE IN THE GEARBOX CASING ALLOWING THE OIL FILTER BYPASS VALVE BODY TO SEPARATE FROM THE CASING.
